# SDR IU62002F00025

- Difficulty date: July 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Retract Port
- Part time: 32,499 hours
- Component: Actuator, Boeing
- Component part number: 654485113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR HOUSING IS CRACKED UNDER THE RETRACT PORT.
